# SDR SWAA2019060433263

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ATTACHED TO EMERGENCY EXIT LIGHT BATTERY PACK M1674 INOP. / R&R BATTERY PACK IAW AMM.
